I have a question about the side effects of the drug. I hope I got into the right section of the forum. I have read a lot about ozempic nausea, diarrhea, insomnia, dry mouth, and ozempic constipation. As far as I understand, these are the most frequent side effects. I was ready for them morally. But the paradox is that out of all this list, I had only a dry mouth. In other words, I am constantly thirsty. And a day, I can drink about 3 liters of water. I do not see anything bad in this, only the use for the body. Instead of having a lot of adverse effects, I started losing my hair after a week of taking medication. After combing there is too much hair left in my arms and on the floor. So much that I do not have time to vacuum the floor and clean it from the hair. Also, the hair remains on the pillow after sleeping. Does ozempic cause hair loss? Is there any reason to link the treatment with ozempic and this problem? The condition of my hair is very important to me. My long thick hair is my pride. I am not ready to give it up for weight loss. If the hair loss does not stop soon, I am ready to give up Ozempic. Did anyone else have such a side effect? If so, please tell me, how did you overcome it?